The (Sub-)Optimality of the Majority Rule


Tröger, Thomas ; Schmitz, Patrick W.



DOI: https://doi.org/10.1016/j.geb.2011.08.002
URL: http://www.sciencedirect.com/science/article/pii/S...
Document Type: Article
Year of publication: 2012
The title of a journal, publication series: Games and Economic Behavior
Volume: 74
Issue number: 2
Page range: 651-665
Place of publication: Amsterdam
Publishing house: Elsevier
ISSN: 0899-8256 , 1090-2473
Publication language: English
Institution: School of Law and Economics > Wirtschaftstheorie (Tröger 2010-)
Subject: 330 Economics




Dieser Eintrag ist Teil der Universitätsbibliographie.




Metadata export


Citation


+ Search Authors in

+ Page Views

Hits per month over past year

Detailed information



You have found an error? Please let us know about your desired correction here: E-Mail


Actions (login required)

Show item Show item